MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID - INLAY LARGE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNIVERSAL GLENOID - INLAY LARGE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNIVERSAL GLENOID - INLAY LARGE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the patient needed to have a revision on his shoulder.Original dos (b)(6) 2019 for a total shoulder.Per the patient, he was swatting a fly and the plastic piece of the glenoid detached in his shoulder.The revision case was (b)(6) 2020.An ar-9121-03 and the stem (unknown part #) were removed.The case was converted to a reverse shoulder, a 42 glenopshere and cup were implanted.Patient is male, (b)(6) years.
 
Additional Manufacturer Narrative
Complaint confirmed as the device was explanted and returned.Slight damage was observed on the locking pegs but the cause of the event is undetermined.
 
Additional Manufacturer Narrative

Brand Name
UNIVERSAL GLENOID - INLAY LARGE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11075959
Report Number1220246-2020-02435
Device Sequence Number3066298
Product Code PHX
UDI-Device Identifier00888867057432
UDI-Public00888867057432
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K182039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNIVERSAL GLENOID - INLAY LARGE
Device Catalogue NumberAR-9121-03
Device Lot Number17.00592
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer12/10/2020
12/10/2020
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date08/19/2021
09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;